# SDR R61A201706270469

- Difficulty date: June 9, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17087558001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT HOT WATER DRAIN MAST DOUBLER BETWEEN FR 86-FR 87 IN AFT CARGO. REMOVED AND REPLACED AFT HOT WATER DRAIN MAST DOUBLER AND ATTACHING SUPPORT ANGLES. REF SRM 51-41-02 SEE EAMS W/O H5690 SEQ 1645 SN 515 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
